MathSciNet Relay Station
MathSciNet bibliographic data
MR83051 (18,650e) 27.5X
Dugué, Daniel Résultats sur les fonctions absolument monotones et applications à l'arithmétique des fonctions de type positif. (French) C. R. Acad. Sci. Paris 244 (1957), 715–717.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement